Lybrate.com has a nexus of the most experienced Orthopedists in India. You will find Orthopedists with more than 28 years of experience on Lybrate.com. Find the best Orthopedists online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Cervical Traction Procedure
Hip Replacement Surgery
Treatment of Lumbar Radiculopathy
Spinal Fusion Surgery
Treatment of Knee replacement
Arthritis And Pain Management Treatment
Hip Resurfacing Surgery
Hip Injury Treatment
Ankle Injury Treatment
Knee Injury Treatment
Hip Pain Treatment
Ankle Pain Treatment
Knee Pain Treatment
Treatment of Joint Dislocation
Joint Mobilization Procedure
Joint Replacement Surgery
Limping Child Treatment
Meniscus Injury Treatment
Pelvic Rehabilitation Techniques
Submit a review for Dr. Pavan MurariYour feedback matters!
Dear Dr. My unmarried student daughter's (20 years old)legs are swelling. Left leg is swelling more and right leg is swelling less. When she is in completely rest legs are not swelling. It is happening for the last one and half year. She is quite healthy and little bit over weight. Earlier we had a consultant with Dr.At Ranchi they found reports normal but the problem exists. She is in Delhi right now. From where to start I do not know. Please guide us
I am dev. Age 21. I live in a joint family. My aunty is very close to me. She is 33 tears old. Even I am. I share all my feelings with her only. Her husband is no more. And also she doesn't have child. She loves me much. If we were alone in home she does not care about her dressing. We used to fight and play like kids. She will be more happy when I am with her. She itself tells me. Even she shares everything with me only. We both love each other. I can understand what she wants. Can I have sex with her. Satisfy her. .I also said this to her. .she doesn't say no. But hesitated as we live in joint family and difficult to do in home. But I need to have sex with my aunty. Can I take her to some public place for doing sex. Is there any chance of pregnancy to my Aunty if I don't use condom? Please suggest me.
Hi, i have a question that my both hand vibrating very badly. When I picked something in my hand then my hand not stable even if it is light in weight. Please help me in proper direction.
I have swelling in my right knee. And its been over 15 days. I have used volini and other ointment but there is no improvement. What should I do.
I came to know that my disease is wasting of muscle may be called as atrophy or sarcipenia.Please help
I am having a pain in my back every time, when I sleeping on my bed its starting more pain in night. Pls tell me what can I do.
I am 57 years old. Since last couple of months, whenever I go for brisk walk, I am feeling discomfort and heaviness on my heart. The pain slowly radiate to my left arm. After 15-20 minutes of walk, the pain get reduced. Now I request you to give your advise for the following) Should I go for brisk walking or not? B) Should I stop walking and take rest when pain start? C) what would be the reason? Thanks.
Hi doctor, I m ash age 26 my back is paining too much since three days and I have taken some pain killer but nothing is affecting please help me?
I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building.
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.